Radiophysics and Quantum Electronics

, Volume 25, Issue 11, pp 954–960

Propagation of a surface wave along a dielectric waveguide with an abrupt change of parameters I. Solution by the factoring method

  • A. B. Manenkov

DOI: 10.1007/BF01051793

Cite this article as:
Manenkov, A.B. Radiophys Quantum Electron (1982) 25: 954. doi:10.1007/BF01051793

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • A. B. Manenkov

There are no affiliations available

Personalised recommendations